# SDR YENA20141204271

- Difficulty date: December 4, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 56,717 hours, 21,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 109952
- Condition: No Test
- Location: Emergency Lights
- Part time: 13,629 hours, 4,687 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FAILURE OF THE BATTERY AT EPSU 11WL WAS NOTED. R & R ESPU BATTERY LT 11WL IAW AMM 33-51-38.  OPS CHECK GOOD.
